Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4430
DC FieldValueLanguage
dc.contributor.authorAlessio, Francesca-
dc.date.accessioned2011-04-27T06:14:26Z-
dc.date.available2011-04-27T06:14:26Z-
dc.date.issued1996-
dc.identifier.citationFrancesca Alessio, "Homoclinic solutions for second order systems with expansive time dependence", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 263-279.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4430-
dc.description.abstractSi dimostra l'esistenza di almeno una soluzione omoclina per sistemi Lagrangiani della forma $-\ddot{u}+u=\alpha\left(t\right)\nabla G\left(u\right)$in $\mathbf{R^{\textrm{N}}}$ dove $G\epsilon\mathcal{C}^{2}\left(\mathbf{R^{\textrm{N}}},\mathbf{R}\right)$ è superquadratica e $\alpha\epsilon\mathcal{C^{\textrm{1}}}\left(\mathbf{R\textrm{,}R}\right)$ soddisfa la condizione $lim_{\mid t\mid\rightarrow\infty}\dot{\alpha}\left(t\right)=0$. Il metodo è variazionale: le soluzioni omocline del sistema risultano essere punti critici di un opportuno funzionale d'azione. Si dimostra l'esistenza di almeno un punto critico non banale usando l'analisi dei pmblemi \textquotedbl{}all'infinito\textquotedbl{} e argomenti di confronto sui livelli.-
dc.description.abstractWe prove the existence of homoclinic solutions for second order Lagrangian systems of the type$-\ddot{u}+u=\alpha\left(t\right)\nabla G\left(u\right)$ in $\mathbf{R^{\textrm{N}}}$ where $G\epsilon\mathcal{C}^{2}\left(\mathbf{R^{\textrm{N}}},\mathbf{R}\right)$ is superquadratic and $\alpha\epsilon\mathcal{C^{\textrm{1}}}\left(\mathbf{R\textrm{,}R}\right)$ satisfies the condition $lim_{\mid t\mid\rightarrow\infty}\dot{\alpha}\left(t\right)=0$. The method is variational solutions being found as critical points of a suitable action functional. We prove the existence of al least one non-trivial critical point using the analysis of problems \textquotedbl{}at infinity\textquotedbl{} and level comparison arguments.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries28 (1996)it_IT
dc.titleHomoclinic solutions for second order systems with expansive time dependenceit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)
Files in This Item:
File Description SizeFormat
AlessioRendMat28.pdf240.36 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

638
Last Week
1
Last month
2
checked on Dec 3, 2020

Download(s) 10

422
Last Week
0
Last month
1
checked on Dec 3, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.